Generalized Law of Large Numbers on some of Fuzzy Random Variables

Journal Title: International Research Journal of Applied and Basic Sciences - Year 2014, Vol 8, Issue 9

Abstract

In this paper, we prove almost sure convergence ( ? ? ) to zero as ?. In this case, we study the strong Law of large numbers for the weighted average of pairwise negatively quadrant dependent fuzzy random variables. We also obtain analogues of Kolmogrov's theorem for weighted averages of the pairwise quadrant of fuzzy random variables.

Authors and Affiliations

Hamid Reza Moradi| Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran, Einolah Deiri| Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran, Mona Moradi| Department of Computer Engineering, Ferdows Branch, Islamic Azad University, Ferdows, Iran

Keywords

Related Articles

Identification and Classification Knowledge Problems and Submission of Mechanisms for Knowledge Transfer in Project Time Management (Case study: Iranian Gas Industry)

One of the main problems of organizations and industries is the lack of knowledge in extracting and documentation from knowledge owners during projects implementation. This study aimed at identifying some areas of time m...

Performance Evaluation of Social Security Branchesbyusing BSC and MADM techniques

Today all managers in all organizations, asking better use of resources and capacities are available in different parts. So existence a model in order to provide feedback to improve the performance of the different branc...

Studying the Relation of Indices and Duration Dependence Test in Tehran Stock Exchange

The Iran stock market has been experienced several boom and bust cycles in recent years, which raises the question of whether equity prices in Iran stock exchange reflect their fundamental values. An asset price movement...

Assessment of Efficiency and Ranking Chemical Industries Companies in Stock Exchange of Tehran by Using VAHP Model

Investments and manpower limits have caused managers to seek for methods of optimal use of these sources. Data Envelopment Analysis (DEA) models classify decision-making units into efficient and inefficient units. Yet, i...

Walnut shell as a natural adsorbent for the removal of Reactive Red 2 form aqueous solution

Background: Among different aforementioned methods, adsorption is one of efficient methods for the removal of dyes from textile wastewater. Activated carbon because of the high cost of production and recovery in developi...

Download PDF file
  • EP ID EP6726
  • DOI -
  • Views 336
  • Downloads 14

How To Cite

Hamid Reza Moradi, Einolah Deiri, Mona Moradi (2014). Generalized Law of Large Numbers on some of Fuzzy Random Variables. International Research Journal of Applied and Basic Sciences, 8(9), 1332-1335. https://europub.co.uk./articles/-A-6726